I know, I'm insane.
But I've noticed that when I'm on azathioprine and methotrexate, I get either weight gain or water retention and my clothes don't fit anymore, and I get depressed over that.
And I'm thinking, I'm just fed up with the whole taking medication thing.
So I decided to stop for now. My joints were starting to hurt again anyways, so I'm wondering if the methotrexate stopped doing it's thing anyways.
My only concern is that about a month ago I was on vacation, and had been off the aza and MTX due to having a bad cold and wanting to help my immune system get over it (that's when I realized I lost "weight" again before putting it back on after getting back on them), and the first day I was there, I had a terrible bowel accident. Maybe it was the whole traveller's bowel thing, but I didn't make it to the bathroom, and what a mess! I felt absolutely horrible because it had never happened like that before!
But I'm worried maybe going off the aza will make my muscle tone even worse "down there" and possibly lead to more of these incidents.
Anyways, I guess this is just a depressed rant or something. Even though I'm not nearly in as bad a shape as many of you on this forum (no lung or kidney involvement), I'm still just so sick of being sick...
Sorry for the rant! :temper-tantrum: